# SDR SWIA201229258

- Difficulty date: January 14, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 22,494 hours, 19,031 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST 4 SEGMENTS OF EMERGENCY LIGHT FLOOR STRIPS ARE OUT.  (FLT 6292)  RECONNECTED WIRE CONNECTOR AT SEAT 5 CB.
